# SDR DALA2020121504094

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT M CHECK CORROSION WAS FOUND WING CENTER TOP AFT PANEL Y-1292 STRINGER.  CORRECTIVE ACTION: REPAIRED PER ER/A 532405-14 REV A.  OK FOR SERVICE.
